MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM (GUIDE WIRE ADVANCE); PERIPHERAL ATHERECTOMY DEVICE (GUIDE WIRE)

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM (GUIDE WIRE ADVANCE); PERIPHERAL ATHERECTOMY DEVICE (GUIDE WIRE)
Model Number VPR-GW-EL14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The material inspection report for this guide wire lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.Csi id: (b)(4).
 
Event or Problem Description
When performing atherectomy on a lesion in the distal peroneal artery, a diamondback 360 peripheral orbital atherectomy device was used with a viperwire guide wire that was not long enough.A longer viperwire advance guide wire was then used.A flow limiting dissection had occurred, identified via angiography.Balloon angioplasty was performed to resolved.The patient was stable.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM (GUIDE WIRE ADVANCE)
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE (GUIDE WIRE)
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
kim mcclure
1225 old hwy 8 nw
st. paul, MN 55112
6519006741
MDR Report Key16142075
Report Number3004742232-2022-00330
Device Sequence Number17805197
Product Code MCW
UDI-Device Identifier10852528005459
UDI-Public(01)10852528005459(17)230430(10)377144-1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberVPR-GW-EL14
Device Catalogue Number7-10035-01
Device Lot Number377144-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Initial Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexUnknown
Patient Weight93 KG